MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. ULTRAPERC PERCUTANEOUS DILATION TRACHEOSTOMY; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL INTERNATIONAL, LTD. ULTRAPERC PERCUTANEOUS DILATION TRACHEOSTOMY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 100/562/000CZ
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/06/2020
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that prior to insertion of a smiths medical portex ultraperc percutaneous dilation tracheostomy the guidewire was unable to be inserted into the needle.It was reported that there was no cannula on the needle.There was no reported patient injury or adverse effects.

Brand Name
ULTRAPERC PERCUTANEOUS DILATION TRACHEOSTOMY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
olomoucka 306
hranice 1, mesto 753 0 1
EZ  753 01
MDR Report Key10150595
Report Number3012307300-2020-05863
Device Sequence Number2240341
Product Code JOH
UDI-Device Identifier15019315106750
UDI-Public15019315106750
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K040014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/17/2023
Device Model Number100/562/000CZ
Device Catalogue Number100/562/000CZ
Device Lot Number3935467
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2020
Initial Report FDA Received Date06/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1